Solvability of boundary value problems for quasielliptic systems in weighted Sobolev spaces
- 26 Downloads
Boundary value problems for quasielliptic systems subject to the Lopatinskii condition are considered in a half-space. We establish the unique solvability in weighted Sobolev spaces. We obtain sufficient solvability conditions and show that these conditions are also necessary. Bibliography: 10 titles.
KeywordsOrthogonality Condition Solvability Condition Unique Solvability Weighted Sobolev Space Homogeneity Vector
Unable to display preview. Download preview PDF.
- 2.G. V. Demidenko, “Integral operators defined by boundary value problems for quasielliptic equations” [in Russian], Dokl. Akad. Nauk, Ross. Akad. Nauk 326, No. 5, 765–769 (1992); English transl.: Russ. Acad. Sci., Dokl., Math. 46, No. 2, 343–348 (1993).Google Scholar
- 10.I. N. Vekua, Shell Theory: General Methods of Construction [in Russian], Nauka, Moscow (1982).Google Scholar